# SDR SIMA20140701008

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 38,960 hours, 32,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP 3RD FROM FRONT FOUND INOPERATIVE.  R & R EMER FLOOR LIGHTING STRIP 3RD FROM FRONT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
